CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

QUATERNIONIC DISCRETE SERIES FOR Sp(1,1)

Henrik Seppänen (Institutionen för matematiska vetenskaper, matematik)
Mathematica Scandinavica (0025-5521). Vol. 104 (2009), 1, p. 5-32.
[Artikel, refereegranskad vetenskaplig]

In this paper we study the analytic realization of the discrete series representations for the group G = Sp(1, 1) as a subspace of the space of square integrable sections in a homogeneous vector bundle over the symmetric space G/K := Sp(1, 1)/(Sp(1) x Sp(1)). We use the Szego map to give expressions for the restrictions of the K-types occurring in the representation spaces to the submanifold AK/K.

Nyckelord: representations



Denna post skapades 2010-02-26.
CPL Pubid: 115740

 

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur